List of recent publications

1.           E. Barcucci; F. Bertoli, A. Del Lungo; R. Pinzani, The average height of directed column-convex polyominoes having square, hexagonal and triangular cells. Combinatorics and physics (Marseille, 1995). Math. Comput. Modelling 26 (1997), no. 8-10, 27-36.

2.           E. Barcucci, A. Del Lungo, S. Fezzi, R. Pinzani, Nondecreasing Dyck paths and q-Fibonacci numbers. Discrete Math. 170 (1997), no. 1-3, 211--217.

3.           E. Barcucci, A. Del Lungo, J.M. Fédou and R. Pinzani, Steep polyominoes, q-Motzkin numbers and q-Bessel functions, Discrete Mathematics 189 (1998) 21-42.

4.           E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, A methodology for plane tree enumeration, Discrete Mathematics 180 (1998) 45-64.

5.           E. Barcucci, A. Del Lungo, M. Nivat and  R. Pinzani, Medians of polyominoes:  a property for the reconstruction, International Journal of Imaging Systems and Technology 8 (1998) 69-77.

6.           A. Del Lungo, L. Sorri, M. Nivat and R. Pinzani, The medians of discrete sets,  Information Processing Letters 65 (1998) 293-299.

7.           E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, From Cn to n!: permutations avoiding Sj (j+1)(j+2), Proc. of the 10th FPSAC, Toronto (1998) 31-41.

8.           E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, Directed animals, forests of trees and permutations, Discrete Mathematics 204 (1999), 41-71.

9.           E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, Some combinatorial interpretations of  q-analogues of Schröder numbers, Annals of Combinatorics 3 (1999), 173-192.

10.      E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, ECO: a methodology for the Enumeration of Combinatorial Objects, Journal of Difference Equations and Applications (1999) 1-56.

11.      E.Pergola, R.Pinzani, A combinatorial interpretation of the area of  Schröder pathsElectronic Journal of Combinatorics, vol. 6 (1999).

12.      E. Pergola, G. Labelle, P. Leroux, R. Pinzani, Bell permutation and Stirling numbers interpolation,Proceedings of the 11th FPSAC, Barcellona (1999).

13.      E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, From Motzkin to Catalan permutations, Discrete Mathematics 217 (2000) 33-49.

14.      E. Barcucci, E. Pergola, R. Pinzani, S. Rinaldi,  ECO-systems for Dyck and Schröder paths, Pure Mathematics and Applications, Volume 11, Number 3,(2000),401-407.

15.      E. Pergola, R. Pinzani and S. Rinaldi, ECO-approximation of algebraic functions, in Formal Power Series and Algebraic Combinatorics, (D. Krob, A.A. Mikhalev and A.V. Mikhalev eds.), Springer-Verlag (2000) 719-730.

16.      E. Pergola, R. Pinzani, S. Rinaldi, "A set of well-defined operations over the set of succession rules", Mathematics and Computer Science, (D. Gardy and A. Mokkadem Eds.), Birkhauser (2000) 141-152.

17.      E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, Permutations avoiding an increasing number of length-increasing forbidden subsequences, Discrete Mathematics and Theoretical Computer Sciences, 4 (2000) 31-44.

18.      J.G. Penaud, E. Pergola, R.Pinzani, O. Roques, Chemins de Schröder et  hiérarchies aléatoires, Theoretical Computer Science, 255 (2001), 345-361.

19.      A.Del Lungo, M. Mirolli, R.Pinzani, S. Rinaldi, A Bijection for Directed-Convex Polyominoes, Discrete Mathematics and Theoretical Computer Science (2001), pp. 31-44.

20.      E. Barcucci, E. Pergola, R. Pinzani, S. Rinaldi, “ECO method and hill-free generalized Motzkin paths”, Séminaire Lotharingien de Combinatoire, vol. 46, Article B46b (2001).

21.      E. Barcucci, A. Del Lungo, E. Pergola and R. Pinzani, Some permutations with forbidden subsequences and their inversion number, Discrete Mathematics, 234 (1-3) (2001) 1-15.

22.      E. Barcucci, E. Pergola, R. Pinzani, S. Rinaldi, A bijection for some paths on the slit plane,  Advanced in Applied Mathematics, 26, (2001) 89-96.

23.      A. Frosini, R. Pinzani, S. Rinaldi, About half the middle binomial coefficient, Pure Mathematics and Applications,  Volume 11, Number 3, (2001) ,497-508.

24.      E. Pergola, R. Pinzani, S. Rinaldi, R. A. Sulanke, Lattice paths moments by cut and paste, proceedings of Formal Power Series and Algebraic Combinatorics, 13-th International Conference on Formal Power Series and Algebraic Combinatorics, Arizona State Univeristy, May 20-26, 2001, 395-403.

25.      A. Del Lungo, M. Nivat, R. Pinzani, S. Rinaldi, The area of parallelogram poliominoes and a tiling game,  proceedings of  2nd International Conference on FUN with Algorithms (FUN 2001), Isola d'Elba, Italy, May 29-31, 2001, 85-102.

26.      A. Del Lungo, M. Mirolli, R. Pinzani, S. Rinaldi, A bijection for directed convex poliominoes, Discrete Mathematics and Theoretical Computer Science, Conference Edition, Discrete Models: Combinatorics, Computation and Geometry, (2001) 133-144.

27.      E. Barcucci, E. Pergola, R. Pinzani, S. Rinaldi, ECO method and hill free paths, Seminaire Lotharingien de Combinatoire, vol. 46, (2001).

28.      G. Labelle, P. Leroux, E. Pergola, R. Pinzani, Stirling numbers interpolation using permutations with forbidden subsequences, Discrete Mathematics, vol. 246 (2002), pp. 177-195.

29.      L. Ferrari, R. Pinzani, A linear operator approach to succession rules, Linear Algebra and its Applications (2002), vol. 348, pp. 231-246.

30.      E. Pergola, R. Pinzani, S. Rinaldi, Approximating algebraic functions by means of rational ones, Theoretical Computer Science (2002), vol. 270, pp. 643-657.

31.      E. Pergola. R. Pinzani. S. Rinaldi, R.A. Sulanke, A bijective approach to the area of generalized Motzkin paths, Advances in Applied Mathematics (2002), vol. 28, pp. 580-591.

32.      L. Ferrari, E. Pergola, R. Pinzani, S. Rinaldi, An algebraic characterization of the set of succession rules, Theoretical Computer Science (2002) vol. 281, 351-367.

33.      E. Duchi, A. Frosini, R. Pinzani, S. Rinaldi, A note on rational succession rules, Journal of Integer Sequences (2003), vol. 6, Article 03.1.7 .

34.       L. Ferrari, E. Pergola, R. Pinzani, S. Rinaldi, Jumping succession rules and their generating functions, Discrete Mathematics (2003), vol.271, 29-50.

35.      E. Pergola, R. Pinzani, S. Rinaldi, R. A. Sulanke, Lattice paths moments by cut and paste, Advances in Applied Mathematics (2003), vol. 30, pp. 208-218.

36.      A. Del Lungo, M. Nivat, R. Pinzani, S. Rinaldi, A bijection for the total area of parallelogram polyominoes, Discrete Applied Mathematics (2004), vol. 144, pp. 291-302.

37.      E. Pergola, R. Pinzani, S. Rinaldi, R. A. Sulanke, A bijective approach to the area of generalized Motzkin paths,  to appear on Advanced in Applied Mathematics.

38.      E. Pergola, R. Pinzani, S. Rinaldi, Approximating generating functions by means of rational ones, to appear on Theoretical Computer Science.

 
 

back to my home page